# SDR UIEA2020113002490

- Difficulty date: December 1, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,518 hours, 13,758 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Worn
- Location: Rt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING KRUEGER FLAP INBOARD SIDE SHOWS SEALS WORN OUT.  PREPARED, CLEANED AND REPAIRED WORN SEAL AT RT WING KRUEGER FLAP INBOARD SIDE, PER B767-300 AMM 52-09-00-358-056.
